On the Domination Numbers of Certain Prism Graphs

  • Ayhan Ahmed Al-Shumam


A dominating set S of a graph , is a subset of  the vertex set V (G) such that any vertex not in S is adjacent to at least one vertex in S .The domination number of a graph G  denoted by  is the minimum size of the dominating sets of G. In this paper we introduced the domination numbers of certain prism graphs



Jan 24, 2022
How to Cite
AL-SHUMAM, Ayhan Ahmed. On the Domination Numbers of Certain Prism Graphs. Tikrit Journal of Pure Science, [S.l.], v. 27, n. 1, p. 90-98, jan. 2022. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1254>. Date accessed: 23 may 2022. doi: http://dx.doi.org/10.25130/j.v27i1.1254.